# SDR A6WA201040864

- Difficulty date: November 11, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACKS ON RBL AND LBL 9 HAVE CORROSION.  REMOVED OLD SEAT TRACKS IAW AMM 53-01-11.  INSTALLED NEW SEAT TRACKS PN 126-2075 IAW AMM 53-01-11.
